Advanced Search
MyIDEAS: Login

Joint Tests for Zero Restrictions on Non-negative Regression Coefficients

Contents:

Author Info

  • Hillier, Grant

Abstract

Three tests for zero restrictions on regression coefficients that are known to be nonnegative are considered: the classical F test, the likelihood ratio test, and a one-sided t test in a particular direction. Critical values for the likelihood ratio test are given for the cases of two and three restrictions, and the power function is calculated for the case of two restrictions. The analysis is conducted in terms of a characterization of the clas all similar tests for the problem, of which each of the above tests is a member. The likelihood ratio test emerges as the preferred test.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/15804/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 15804.

as in new window
Length:
Date of creation: 1986
Date of revision:
Publication status: Published in Biometrika 3.73(1986): pp. 657-669
Handle: RePEc:pra:mprapa:15804

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Likelihood ratio test; One-sided alternative; Regression; Similar regions.;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Yancey, T. A. & Judge, G. G. & Bock, M. E., 1981. "Testing multiple equality and inequality hypothesis in economics," Economics Letters, Elsevier, vol. 7(3), pages 249-255.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lu, Zeng-Hua, 2013. "Halfline tests for multivariate one-sided alternatives," Computational Statistics & Data Analysis, Elsevier, vol. 57(1), pages 479-490.
  2. Andrews, Donald W. K., 1998. "Hypothesis testing with a restricted parameter space," Journal of Econometrics, Elsevier, vol. 84(1), pages 155-199, May.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:15804. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.